Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 39, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 29, 2013, 8:13 PM CDT for Logan County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2013, 8:13 PM CDT (01:13 UTC)
- Expired
- Mar 29, 2013, 9:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Logan County, OK
The radar
The Norman radar (KTLX), 56 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 8:43 PM CDT | HAIL 1 | 5 S Guthrie, OK | NEAR THE INTERSECTION OF SEWARD AND SOONER ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 978 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
783
WUUS54 KOUN 300113
SVROUN
OKC083-300200-
/O.NEW.KOUN.SV.W.0039.130330T0113Z-130330T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT FRI MAR 29 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LOGAN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 900 PM CDT
* AT 807 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM LOCATED NEAR CIMARRON CITY...AND MOVING EAST
AT 10 MPH.
HAZARDS IN THE WARNING INCLUDE...
HALF DOLLAR SIZE HAIL...
DAMAGING WINDS IN EXCESS OF 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
GUTHRIE...CRESCENT...CIMARRON CITY...CEDAR VALLEY...NAVINA AND
SEWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A
STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3572 9734 3572 9739 3579 9767 3596 9767
3598 9732
TIME...MOT...LOC 0112Z 273DEG 9KT 3587 9760
$$
..SPEG.1 follow-up statement
678
WWUS54 KOUN 300144
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
844 PM CDT FRI MAR 29 2013
OKC083-300200-
/O.CON.KOUN.SV.W.0039.000000T0000Z-130330T0200Z/
LOGAN OK-
844 PM CDT FRI MAR 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTH CENTRAL LOGAN COUNTY...
AT 840 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM LOCATED 5 MILES SOUTH OF GUTHRIE...MOVING EAST
AT 15 MPH.
HAZARDS IN THE WARNING INCLUDE...
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...
DAMAGING WINDS IN EXCESS OF 60 MPH...
LOCATIONS IMPACTED INCLUDE...
GUTHRIE AND SEWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A
STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3591 9733 3572 9734 3572 9739 3576 9754
3591 9755
TIME...MOT...LOC 0140Z 276DEG 12KT 3580 9742
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:58 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Mar 29, 6:58 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 658 PM CDT FRI MAR 29 2013 .UPDATE... WILL UPDATE ALL ELEMENTS. AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW. && .DISCUSSION... SEVERE THUNDERSTORMS TONIGHT...MAINLY BEFORE 2 AM CDT...REMAIN THE BIGGEST CONCERN. GENERALLY EXPECT STORM COVERAGE TO INCREASE OVER THE NEXT FEW HOURS AS A MID LEVEL SHORT WAVE/LOW PRESSURE DISTURBANCE APPROACHES FROM THE WEST TO PROVIDE LIFT AND WEAKEN THE CAP. SPLITTING STORMS WILL CONTINUE TO PRODUCE LARGE HAIL AND DAMAGING WINDS IN A FEW AREAS. TORNADO THREAT REMAINS LOW TO VERY LOW...THOUGH LOW LEVEL SHEAR WILL INCREASE SLIGHTLY IN THE NEXT FEW HOURS. STORMS SO FAR HAVE BEEN UNORGANIZED AND MAY CONTINUE TO REMAIN UNORGANIZED...THOUGH CONFIDENCE REMAINS LOW. && .AVIATION... FOR THE 00Z TAFS...HAVE LOW CONFIDENCE THROUGH 16Z...THEN MODERATE TO HIGH CONFIDENCE AFTER 16Z. FOR KOKC AND KOUN...THINK VCTS WILL OCCUR THROUGH 12Z...THOUGH EXACT TIMING OF STORMS REMAINS UNCERTAIN. GENERALLY VFR CONDITIONS WILL PREVAIL...WHICH MAY BECOME MVFR/IFR 06-16Z...THOUGH CONFIDENCE IS NOT HIGH. FOR KSPS...KLAW...AND KHBR...THINK VCTS WILL OCCUR THROUGH 06Z. THERE IS A BETTER CHANCE FOR ORGANIZED TSRA WITH STRONG WINDS AND HAIL AT THESE SITES. GENERALLY VFR CONDITIONS WILL PREVAIL...WHICH MAY BECOME MVFR/IFR 06-16Z. AT KWWR AND KGAG...KEPT VFR CONDITIONS AND REMOVED IFR OR LOWER CONDITIONS AS CONFIDENCE OF THESE LOWER CONDITIONS OCCURRING APPEARS TO BE TOO LOW TO MENTION. IF STORMS DIRECTLY AFFECT ANY GIVEN SITE...IFR OR LOWER CONDITIONS...STRONG VARIABLE WINDS...AND HAIL WOULD BE POSSIBLE. && .PREV DISCUSSION... /ISSUED 259 PM CDT FRI MAR 29 2013/ DISCUSSION... THE FORECAST IS A BIT COMPLICATED FOR THE REST OF THIS AFTERNOON AND TONIGHT. CURRENTLY...A SURFACE TROUGH EXTENDS THROUGH NORTH CENTRAL OK FROM WEST TO EAST. ALTHOUGH MOST OF SHOWERS AND THUNDERSTORMS FROM THIS MORNING HAVE MOVED INTO SE OK THIS AFTERNOON...ADDITIONAL DEVELOPMENT WILL BE POSSIBLE EARLY THIS EVENING AND LATER TONIGHT AS A SHORTWAVE TROUGH TRAVERSES OK. COVERAGE IS DIFFICULT TO PIN DOWN DEPENDING ON HOW MUCH CIN IS PRESENT LATE THIS AFTERNOON EARLY THIS EVENING...BUT HAVE FOCUSED HIGHEST POPS NEAR THE EXTREME SW ZONES ACROSS TX WHERE TEMPS ARE FINALLY STARTING TO WARM BENEATH HOLES IN THE CIRRUS. LARGE HAIL COULD ACCOMPANY THE STORMS LATER THIS EVENING GIVEN VERY STEEP MID LEVEL LAPS RATES AND MODEST DEEP LAYER SHEAR. AS THIS WAVE MOVES OUT OF THE REGION EARLY TOMORROW MORNING...SO WILL THE SHOWERS AND STORMS. HOWEVER...THERE IS A SLIGHT CHANCE OF SOME ACTIVITY REDEVELOPING ALONG A SFC TROUGH FROM NE OK THROUGH SW OK. BY EARLY SUNDAY MORNING...ANOTHER MID LEVEL SHORTWAVE TROUGH WILL MOVE OUT OF WEST TX AND NEAR NORTH TX DURING THE EARLY AFTERNOON. NEAR THE SAME TIME A WEAK COLD FRONT WILL MOVE NEAR THE RED RIVER VALLEY. POPS WILL INCREASE AGAIN AS A RESULT ESPECIALLY ACROSS THE SOUTHERN HALF OF THE FA. RIGHT NOW...WILL STAY JUST BELOW LIKELY. FINALLY...A MUCH STRONGER COLD FRONT IS STILL ANTICIPATED MONDAY AS A DEEP UPPER TROUGH DIGS INTO THE UPPER MIDWEST. EVEN SNOW WILL BE POSSIBLE ACROSS N/NW/W OK TUESDAY. && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && MBS
Hazardous weather outlook, Mar 29, 5:16 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
516 PM CDT FRI MAR 29 2013
OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
516 PM CDT FRI MAR 29 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND OVERNIGHT...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL REMAIN IN EFFECT THROUGH
THE OVERNIGHT HOURS.
LOCATION...
THE SLIGHT RISK AREA IS SOUTH AND WEST OF A LINE FROM WOODWARD TO
GUTHRIE AND SEMINOLE...TO ADA AND DURANT OKLAHOMA...INCLUDING ALL
OF WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 5 PM THIS
EVENING THROUGH 2 AM.
IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH WILL BE
POSSIBLE WITH THE STRONGEST STORMS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON THROUGH MIDNIGHT.
DISCUSSION...
MOST SHOWERS AND STORMS THAT MOVED ACROSS CENTRAL OKLAHOMA LATE THIS
MORNING HAVE WEAKENED...AND EXITED THE REGION TO THE EAST.
THIS EVENING...MODERATE INSTABILITY...COMBINED WITH RELATIVELY WEAK
VERTICAL WIND SHEAR...WILL BE SUFFICIENT FOR SOME SEVERE STORMS FROM
NOW THROUGH THE OVERNIGHT HOURS. A MODEST CAP HAS KEPT MOST STORM ACTIVITY
FROM DEVELOPING THIS AFTERNOON...BUT THIS CAP IS EXPECTED TO WEAKEN AS AN
UPPER DISTURBANCE MOVES INTO THE TEXAS PANHANDLE AND WESTERN OKLAHOMA.
THIS WILL ALLOW FOR SCATTERED STORMS...A FEW OF WHICH MAY BE SEVERE...PRODUCING
LARGE HAIL AND DAMAGING WINDS.
STORMS ARE LIKELY TO CONTINUE INTO THE NIGHT...BUT A STRENGTHENING
SURFACE INVERSION WILL LIKELY CAUSE THE STORMS TO BECOME ELEVATED.
A FEW OF THESE STORMS MAY STILL BECOME STRONG TO SEVERE BUT THE
OVERALL INTENSITY OF THE STORMS WILL WEAKEN LATER THIS EVENING. HAIL
UP TO THE SIZE OF QUARTERS AND GUSTY WINDS WILL BE POSSIBLE WITH ANY
STRONG TO SEVERE STORMS AFTER MIDNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAR 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH MONDAY.
THERE IS A SLIGHT RISK OF SEVERE STORMS OVER MOST OF OKLAHOMA AND
NORTH TEXAS ON SATURDAY.
OTHER HAZARDOUS WEATHER...
SOME LIGHT SNOW IS POSSIBLE MONDAY NIGHT ACROSS NORTHERN OKLAHOMA...
AND FREEZING TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY MORNINGS
ACROSS MUCH OF CENTRAL AND NORTHERN OKLAHOMA.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM... WITH
UPDATES AS NEEDED.
CMS/MAXWELL/AUSTINIn the hours before
Local storm report, Mar 29, 6:42 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
642 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND GST FREDERICK 34.39N 99.01W
03/29/2013 E64 MPH TILLMAN OK ASOS
&&
MDAYLocal storm report, Mar 29, 6:50 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
650 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 5 NNE EL RENO 35.60N 97.92W
03/29/2013 E2.50 INCH CANADIAN OK TRAINED SPOTTER
&&
MDAYLocal storm report, Mar 29, 6:54 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 7 NNE EL RENO 35.62N 97.89W
03/29/2013 E2.25 INCH CANADIAN OK TRAINED SPOTTER
&&
MDAYLocal storm report, Mar 29, 7:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 5 SSE PIEDMONT 35.58N 97.71W
03/29/2013 M1.00 INCH CANADIAN OK TRAINED SPOTTER
&&
MDAYLocal storm report, Mar 29, 7:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
746 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL LOVELL 36.06N 97.64W
03/29/2013 E1.75 INCH LOGAN OK PUBLIC
&&
MDAYLocal storm report, Mar 29, 8:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
808 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL BURKBURNETT 34.08N 98.56W
03/29/2013 E1.00 INCH WICHITA TX TRAINED SPOTTER
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 48 min |
| Mar 29, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 44 min |
| Mar 29, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 39 min |
| Mar 29, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 49 min |
| Mar 29, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 49 min |
| Mar 29, 8:17 PM CDT | Special Weather Statement | OUN | Cotton | 13 min |
| Mar 29, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 45 min |
| Mar 29, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 48 min |
| Mar 29, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 49 min |
| Mar 29, 9:51 PM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Mar 29, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 47 min |
| Mar 29, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 50 min |
| Mar 29, 10:33 PM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 27 min |
| Mar 29, 10:54 PM CDT | Special Weather Statement | OUN | Jefferson | 36 min |
| Mar 29, 11:02 PM CDT | Special Weather Statement | OUN | Woods | 28 min |
| Mar 29, 11:08 PM CDT | Special Weather Statement | OUN | Kingfisher | 37 min |
| Mar 29, 11:10 PM CDT | Special Weather Statement | OUN | Lincoln | 35 min |
| Mar 29, 11:19 PM CDT | Special Weather Statement | OUN | Grant | 26 min |
| Mar 29, 11:34 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Love | 26 min |
| Mar 29, 11:47 PM CDT | Special Weather Statement | OUN | Noble | 43 min |
| Mar 29, 11:49 PM CDT | Special Weather Statement | OUN | Grant | 26 min |
| Mar 30, 12:46 AM CDT | Special Weather Statement | OUN | Kingfisher | 44 min |
| Mar 30, 1:18 AM CDT | Special Weather Statement | OUN | Alfalfa | 42 min |
| Mar 30, 2:16 AM CDT | Special Weather Statement | OUN | Grant | 29 min |
| Mar 30, 3:12 AM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 33 min |
| Mar 30, 6:19 AM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Mar 30, 6:31 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 44 min |
| Mar 30, 6:40 AM CDT | Special Weather Statement | OUN | Kay | 35 min |
| Mar 30, 5:36 PM CDT | Special Weather Statement | OUN | Comanche | 24 min |
| Mar 30, 5:49 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 41 min |
| Mar 30, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 37 min |
| Mar 30, 6:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 35 min |
| Mar 30, 6:36 PM CDT | Special Weather Statement | OUN | Seminole | 24 min |
| Mar 30, 6:52 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 23 min |
| Mar 30, 6:55 PM CDT | Special Weather Statement | OUN | Seminole | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.